MathSciNet Relay Station
MathSciNet bibliographic data
MR2760684 (2011j:13033) 13F55 (13D05 13F20)
Barile, Margherita; Terai, Naoki Arithmetical ranks of Stanley-Reisner ideals of simplicial complexes with a cone. Comm. Algebra 38 (2010), no. 10, 3686–3698.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement